# SDR SWAA2022060915418

- Difficulty date: June 5, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 54,750 hours, 32,579 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT ATC AND FLIGHT ATTENDANTS REPORTED FLAMES OUT OF THE BACK OF THE #1 ENGINE / [01] PERFORMED GVI OF #1 ENGINE INLET AND EXHAUST AREA; NO DEFECTS NOTED. PERFORMED #1 ENGINE START PROCEDURE; NO DEFECTS NOTED IAW AMM 71-00-00. A/C OK FOR SERVICE.
